The Specie Reserve in a Banking System
Bibliographic Data
| ID | 10174456 |
|---|---|
| Authors | David Kinley (corresponding author) |
| Year | 1912 |
| Volume | 20 |
| Issue | 1 |
| Pages | 12-24 |
| Publication date | 1912-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0022-3808 • E-ISSN: 1537-534X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/251955 |
| OpenAlex | W2082461880 |
| Language | EN |
Business · Download · Economics · Financial system · Library science · Political science · Politics · World Wide Web · Computer Science · Economic Theory and Institutions · Evolutionary Game Theory and Cooperation · Law
| Highly cited | No |
|---|